| Catalog Number |
393526 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd nexiva nearport 20ga x 1.00in w/ maxzero safety shield activation failed.It was reported by customer that safety mechanism did not fully engage when attempting to remove the needle after iv insertion.Needle was stuck in iv and did not retract/safety.Safety mechanism did not fully engage when attempting to remove the needle after iv insertion.Needle was stuck in iv and did not retract/safety.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation results: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.